# SDR SWIA200820700

- Difficulty date: December 21, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 21,756 hours, 29,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 811
- Condition: Discharged
- Location: Cabin
- Part time: 12,824 hours, 16,730 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHTS GO DARK IN LESS THAN A MINUTE (FLT 5529).  REPLACE AFT ELBP.  P/N D366-04-001, S/N ON 971, S/N OFF 811.
